| Model Number |
X SERIES |
| Medical Device Problem Codes |
Reset Problem (3019); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a (b)(6) male patient, the device restart/reboot itself and inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer's reports were observed during review of the device data logs.However, the device passed full functional testing without duplicating the report.A visual inspection of the multifunction cable receptacle observed signs consistent with fretting.The defib connector was replaced as a precaution.A new multifunction cable was sent with the device.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.